# SDR SWAA2015120946889

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 29,746 hours, 17,479 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: BAC27DEX6560
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, RT LG GREEN LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP.  RT LG RED DISAGREEMENT LIGHT WAS ILLUMINATED.  R & R SENSOR S0073 IAW AMM.
